# SDR ABXA010410

- Difficulty date: July 25, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 70,022 hours, 24,658 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED GEAR UNSAFE LIGHT CAME ON AT CRUISE AND THE RIGHT GEAR DOOR LANDING GEAR AND LIGHT WENT OUT.  PERFORMED LANDING GEAR DOOR SWITCH TEST AND ADJ/TEST MAIN GEAR DOOR.  CLOSED PROXIMITY SWITCH.  BOTH CHECKED GOOD.  ADJUSTED DOOR UPLATCH TURNBUCKLES IAW DC-8 MM 32-30-00-2.  CLEANED AND LUBED SWITCHES.  SYSTEM CHECKED GOOD ON THE GROUND.
